# SDR HALA0600510

- Difficulty date: July 18, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,485 hours, 28,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1518-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO BAY LOWER LOBE SKIN AT BS 1518 - 1540, S-38L AND 39L.  CLEANED UP THE SURROUNDING AREA, AFT CARGO BAY LOWER LOBE SKIN AT BS 1518 - 1540, S-38L AND S-39L.  FOUND PAINT FLAKING UP AND NO CORROSION NOTED, IAW SRM 51-10-02.
